On the space of closed subsets
Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1051-1054
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_5_a5,
author = {V. V. Popov},
title = {On the space of closed subsets},
journal = {Doklady Akademii Nauk},
pages = {1051--1054},
year = {1976},
volume = {229},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a5/}
}
V. V. Popov. On the space of closed subsets. Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1051-1054. http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a5/